On Fourier coefficients of modular forms

Raghavan, S. (1972) On Fourier coefficients of modular forms Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 38 (1). pp. 231-237. ISSN 0025-5858

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/hw7670v7432304...

Related URL: http://dx.doi.org/10.1007/BF02996934


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Vandenhoeck & Ruprecht.
ID Code:37774
Deposited On:25 Apr 2011 10:41
Last Modified:25 Jun 2012 15:23

Repository Staff Only: item control page